Open Science Research Excellence
@article{(International Science Index):,
  title    = {Exploring Solutions in Extended Horava-Lifshitz Gravity},
  author    = {Aziza Altaibayeva and  Ertan Gudekli and  Ratbay Myrzakulov},
  country   = {Kazakhstan},
  institution={Eurasian National University, Astana },
  abstract  = {In this letter, we explore exact solutions for the
Horava-Lifshitz gravity. We use of an extension of this theory with
first order dynamical lapse function. The equations of motion have
been derived in a fully consistent scenario. We assume that there
are some spherically symmetric families of exact solutions of this
extended theory of gravity. We obtain exact solutions and investigate
the singularity structures of these solutions. Specially, an exact
solution with the regular horizon is found.
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {9},
  number    = {2},
  year      = {2015},
  pages     = {94 - 97},
  ee        = {},
  url       = {},
  bibsource = {},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 98, 2015},